# SDR CA040915002

- Difficulty date: September 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 38,712 hours
- Engine: Lyc ALF502R5
- System (JASC): 1430 · Fasteners
- Part: Lock Bolt
- Part number: HL720PN1630
- Condition: Corroded
- Location: Rt Wing
- Part time: 39,581 hours, 38,745 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REPAIR OF RIGHT WING FUEL LEAK, THE HEAD OF THE LOWER HYLOCK BOLT ATFUSELAGE TO WING ATTACHMENT ASSEMBLY AT STATION 29 WAS DISLODGED BY A PLASTIC P RC SCRAPER (REF IPC 53-30-01-15 PAGE 0 ITEM 75).FURTHER INVESTIGATION FOUND THE HEAD OF THE BOLT SEPARATED FROM THE SHANK DUE TOSEVERE CORROSION, AND THE BOLT HOLE PITTED. THE BOLT HOLE WAS CLEANED OUT, NDTINSPECTED, AND A NEW FASTENER INSTALLED PER SRM 51-45-00 WITH NO FURTHER FAULTS.
